Intersection of arcs and normal rational curves in spaces of even characteristic

Leo Storme, T. Szőnyi

Research output: Contribution to journalArticle

7 Citations (Scopus)
Original languageEnglish
Pages (from-to)150-166
Number of pages17
JournalJournal of Geometry
Volume51
Issue number1-2
DOIs
Publication statusPublished - Nov 1994

Fingerprint

Rational Curves
Arc of a curve
Intersection

ASJC Scopus subject areas

  • Geometry and Topology

Cite this

Intersection of arcs and normal rational curves in spaces of even characteristic. / Storme, Leo; Szőnyi, T.

In: Journal of Geometry, Vol. 51, No. 1-2, 11.1994, p. 150-166.

Research output: Contribution to journalArticle

@article{b55b7444990f4af88f687823109c7a74,
title = "Intersection of arcs and normal rational curves in spaces of even characteristic",
author = "Leo Storme and T. Szőnyi",
year = "1994",
month = "11",
doi = "10.1007/BF01226864",
language = "English",
volume = "51",
pages = "150--166",
journal = "Journal of Geometry",
issn = "0047-2468",
publisher = "Birkhauser Verlag Basel",
number = "1-2",

}

TY - JOUR

T1 - Intersection of arcs and normal rational curves in spaces of even characteristic

AU - Storme, Leo

AU - Szőnyi, T.

PY - 1994/11

Y1 - 1994/11

UR - http://www.scopus.com/inward/record.url?scp=0010792999&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0010792999&partnerID=8YFLogxK

U2 - 10.1007/BF01226864

DO - 10.1007/BF01226864

M3 - Article

AN - SCOPUS:0010792999

VL - 51

SP - 150

EP - 166

JO - Journal of Geometry

JF - Journal of Geometry

SN - 0047-2468

IS - 1-2

ER -